# SDR C2ZA01IA258

- Difficulty date: March 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: 5283
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR-  DURING FLIGHT 3959 THE CREW NOTED THAT THE LANDING GEAR AIR/GROUND FAIL MESSAGE APPEARED APPROXIMATELY SEVEN MINUTES AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  EWR-  MAINTENANCE REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR PROXIMITY SENSORS (2 EA) AND OPERATIONAL CHECK CHECKED GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
